# SDR SWIA200922699

- Difficulty date: September 25, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 17,914 hours, 12,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY LIGHT INOP AND LENS ASSY DAMAGED.  (FLT 4511)  REPLACED LAMP AND LENS ASSY FOR RIGHT AFT OVERWING EMERGENCY EXIT LIGHT.
